Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Deformations of complex supermanifolds


Author: Mitchell J. Rothstein
Journal: Proc. Amer. Math. Soc. 95 (1985), 255-260
MSC: Primary 32G05; Secondary 58A50
DOI: https://doi.org/10.1090/S0002-9939-1985-0801334-0
MathSciNet review: 801334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The supermanifold analogue of the Kodaira-Nirenberg-Spencer existence theorem for deformations of complex structures is given. It is shown that every complex supermanifold is a deformation of a vector bundle.


References [Enhancements On Off] (What's this?)

  • [1] M. Batchelor, The structure of supermanifolds, Trans. Amer. Math. Soc. 253 (1979), 329-338. MR 536951 (80h:58002)
  • [2] F. A. Berezin and D. A. Leites, Supermanifolds, Soviet Math. Dokl. 16 (1975), 1218-1221. MR 0402795 (53:6609)
  • [3] K. Gawedzki, Supersymmetries--Mathematics of supergeometry, Ann. Inst. H. Poincaré Sect. A (N.S.) 27 (1977), 335-366. MR 0489701 (58:9092)
  • [4] P. Green, On holomorphic graded manifolds, Proc. Amer. Math. Soc. 85 (1982), 587-590. MR 660609 (83m:32013)
  • [5] K. Kodaira, L. Nirenberg and D. C. Spencer, On the existence of deformations of complex analytic structures, Ann. of Math. 68 (1958), 450-459. MR 0112157 (22:3012)
  • [6] B. Kostant, Graded manifolds, graded Lie theory, and prequantization, Differential Geometric Methods in Mathematical Physics (Proc. Sympos. Univ. Bonn, Bonn, 1975), Lecture Notes in Math., vol. 570, Springer-Verlag, Berlin, 1977, pp. 177-306. MR 0580292 (58:28326)
  • [7] D. A. Leites, Introduction to the theory of supermanifolds, Russian Math. Surveys 35 (1980), 1-64. MR 565567 (81j:58003)
  • [8] I. B. Penkov, $ D$-modules on supermanifolds, Invent. Math. 71 (1983), 501-512. MR 695902 (85b:32015)
  • [9] A. Salam and J. Strathdee, Superfields and Fermi-Bose symmetry, Phys. Rev. D (3) 11 (1975), 1521-1535. MR 0408630 (53:12394)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G05, 58A50

Retrieve articles in all journals with MSC: 32G05, 58A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801334-0
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society